# SDR SWAA020300

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 61,188 hours, 65,914 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645161A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND NR 7 FLIGHT SPOILER DELAMINATED ON T/E.  REMOVED AND REPLACED NR 7 FLIGHT SPOILER PER MM.
